# SDR AU000769

- Difficulty date: August 28, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing Spar Struct
- Part time: 8,176 cycles
- Component: Wing Spar Struct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING REAR SPAR ASSEMBLY UPPER AND LOWER SPAR CAPS CORRODED.  FOUND DURING INSPECTION IAW AD/C400/40 AMDT13.  (X)
